# SDR AALA202107289866

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 74,608 hours, 9,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE/OVERWING LIGHT AT DOOR 1L INOPERATIVE. REPLACED LAMP AT SLIDE/OVERWING LIGHT LIGHT AT DOOR 1L IAW AMM 33-51-04-960-801.
